# SDR SIMA200928102

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525764003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION AND DURING THE CARGO DOOR SILL REMOVAL FRAME 67 WAS FOUND TO BE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FRAME 67 IAW SRM 53-00-04 FIGURE 201.  AIRCRAFT RETURNED TO SERVICE.
